Model completeness and subanalytic sets
Rings of separated power series and quasi-affinoid geometry, Astérisque, no. 264 (2000), pp. 109-126.
@incollection{AST_2000__264__109_0,
     author = {Lipshitz, Leonard},
     title = {Model completeness and subanalytic sets},
     booktitle = {Rings of separated power series and quasi-affinoid geometry},
     editor = {Lipschitz, L\'eonard and Robinson, Zachary},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {264},
     year = {2000},
     mrnumber = {1758887},
     language = {en},
     url = {http://www.numdam.org/item/AST_2000__264__109_0/}
}
TY  - CHAP
AU  - Lipshitz, Leonard
TI  - Model completeness and subanalytic sets
BT  - Rings of separated power series and quasi-affinoid geometry
ED  - Lipschitz, Léonard
ED  - Robinson, Zachary
T3  - Astérisque
PY  - 2000
DA  - 2000///
IS  - 264
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2000__264__109_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1758887
LA  - en
ID  - AST_2000__264__109_0
ER  - 
%0 Book Section
%A Lipshitz, Leonard
%T Model completeness and subanalytic sets
%B Rings of separated power series and quasi-affinoid geometry
%E Lipschitz, Léonard
%E Robinson, Zachary
%S Astérisque
%D 2000
%N 264
%I Société mathématique de France
%G en
%F AST_2000__264__109_0
Lipshitz, Leonard. Model completeness and subanalytic sets, in Rings of separated power series and quasi-affinoid geometry, Astérisque, no. 264 (2000), pp. 109-126. http://www.numdam.org/item/AST_2000__264__109_0/

[1] J. Denef and L. Van Den Dries. - p-adic and real subanalytic sets. Ann. Math., 128, (1988) 79-138. | DOI | MR | Zbl

[2] A. M. Gabrielov. - Projections of semi-analytic sets. Punktsionalnyi Analiz eigo prilozheniya, 2 (1968) 18-30 (Russian). English translation: Funct. Anal, and its Appl., 2 (1968) 282-291. | Zbl

[3] T. Gardener. - Local flattening in rigid analytic geometry. Preprint. | DOI | MR | Zbl

[4] T. Gardener and H. Schoutens. - Flattening and subanalytic sets in rigid analytic geometry. Preprint. | DOI | MR | Zbl

[5] H. Hasse and F. K. Schmidt. - Noch eine Begründung der Theorie der höheren Differentialquotienten in einem algebraischen, Funktionenkörper einer Unbestimmten. J. reine agnew. Math., 177 (1937) 215-237. | JFM | MR | Zbl

[6] A. Hefez. - Non-reflexive curves. Compositio Math., 69 (1989) 3-35. | EuDML | Numdam | MR | Zbl

[7] H. Hironaka. - Subanalytic Sets, in Number Theory, Algebraic Geometry and Commutative Algebra in honor of Y. Akizuki. Kinokuniya, 1973, 453-493. | MR | Zbl

[8] L. Lipshitz. - Isolated points on fibers of affinoid varieties. J. reine angew. Math., 384 (1988) 208-220. | EuDML | MR | Zbl

[9] L. Lipshitz. - Rigid subanalytic sets. Amer. J. Math., 115 (1993) 77-108. | DOI | MR | Zbl

[10] L. Lipshitz and Z. Robinson. - Rigid subanalytic subsets of the line and the plane. Amer. J. Math., 118 (1996) 493-527. | DOI | MR | Zbl

[11] L. Lipshitz and Z. Robinson. - Rigid subanalytic subsets of curves and surfaces. To appear in J. London Math. Soc. | MR | Zbl

[12] L. Lipshitz and Z. Robinson. - One-dimensional fibers of rigid subanalytic sets. J. Symbolic Logic, 63 (1998) 83-88. | DOI | MR | Zbl

[13] L. Lipshitz and Z. Robinson. - Rings of separated power series. This volume.

[14] L. Lipshitz and Z. Robinson. - Dimension theory and smooth stratification of rigid subanalytic sets. In Logic Conference '98, S. Buss, P. Hajek and P. Pudlak, eds. Springer Verlag. To appear. | MR | Zbl

[15] L. Lipshitz and Z. Robinson. - Quasi-affinoid varieties. This volume.

[16] A. Macintyre. - On definable subsets of p-adic fields. J. Symbolic Logic, 41 (1976) 605-610. | DOI | MR | Zbl

[17] H. Schoutens. - Rigid subanalytic sets. Comp. Math., 94 (1994) 269-295. | EuDML | Numdam | MR | Zbl

[18] H. Schoutens. - Rigid subanalytic sets in the plane. J. Algebra, 170 (1994) 266-276. | DOI | MR | Zbl

[19] H. Schoutens. - Uniformization of rigid subanalytic sets. Comp. Math., 94 (1994) 227-245. | EuDML | Numdam | MR | Zbl

[20] H. Schoutens. - Blowing up in rigid analytic geometry. Bull. Belg. Math. Soc., 2 (1995) 399-417. | EuDML | MR | Zbl

[21] H. Schoutens. - Closure of rigid semianalytic sets. J. Algebra, 198 (1997) 120-134. | DOI | MR | Zbl

[22] H. Schoutens. - Rigid analytic flatificators. Preprint. | DOI | MR | Zbl

[23] L. Van Den Dries. - On the elementary theory of restricted elementary functions. J. Symbolic Logic. 53 (1988) 796-808. | DOI | MR | Zbl

[24] V. Weispfenning. - Quantifier Elimination and Decision Procedures for Valued Fields. In Models and Sets, Aachen, 1983. Lecture Notes in Math., 1103 (1984) 419-472. Springer-Verlag. | MR | Zbl